Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe burping while taking Naproxen, Hydrochlorothiazide and Amlodipine ?

last 2 days I have had the most gas on my stomach causing me to burp the entire day and feels like the burp builds in my esophagus....no pain, no stomach ache, no heartburn, no regerts...yesterday I took to chewables from lady at work...WHAT CAN HELP....(aditl info if need....2 weeks ago..had really bad UTI ..given macrobid...and anzo type pill to calm bladder....also take naproxen at least 2 days per week for inflammation in foot due to heal spur and plantar fisciatis...and take hydrochlorozide for years and last 6 months started taking amolidopine for raised blood pressure..
Mon, 30 Sep 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Your burp is not related to your medication you are taking, it is not a common side effect of ant of those drugs you mentioned, but either way, you may take disflatyl tab to relieve you.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Salah Saad Shoman, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Since Jan. 15,2014 I ve had this horrible pain at the base of my skull running into my neck. By Jan 19th the pain had worsened into my shoulders...